# SDR GTIA9700277

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Link
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MYR - FLT 1703 - TOWER FLY BY FOR GEAR DOWN INDICATION.  WITH GEAR HANDLE DOWN AMBER 'GEAR DOOR OPEN' LIGHT ILLUMINATES WITH HANDLE UP 'LEFT GEAR UNSAFE' LIGHT ILLUMINATES.  FOLLOWED FLOM.  REMOVED LEFT MLG DOOR.  REPAIRED LEFT MLG DOOR IAW SRM CH 52.  REINSTALLED LEFT MLG DOOR.  REMOVED LEFT MLG TORQUE TUBE LINK.  PERFORMED DYE PENETRANT INSPECTION OF TORQUE TUBE AT LINK ATTACH POINT.  NO DEFECTS NOTED.  REMOVED AND REPLACED LEFT TORQUE TUBE LINE ASSY.  PERFORMED GEAR SWING.  OPS CHECK GOOD IAW DC9 MM CH 32-30-0.  (M)
